Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1063–1071 (Mi zvmmf3975)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of the solution of two inverse problems for a Maxwell system

M. V. Klibanov

Kuibyshev

Full text: PDF file (862 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 67–73

Bibliographic databases:

UDC: 517.958:537.812
Received: 03.01.1985
Revised: 19.03.1986

Citation: M. V. Klibanov, “Uniqueness of the solution of two inverse problems for a Maxwell system”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1063–1071; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 67–73

Citation in format AMSBIB
\Bibitem{Kli86}
\by M.~V.~Klibanov
\paper Uniqueness of the solution of two inverse problems for a Maxwell system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1063--1071
\mathnet{http://mi.mathnet.ru/zvmmf3975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851755}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 67--73
\crossref{https://doi.org/10.1016/0041-5553(86)90076-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3975
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Danilaev, “Comparison of two regularizing algorithms for the solution of a coefficient inverse problem”, Russian Math. (Iz. VUZ), 47:5 (2003), 1–6  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021